# SDR AALA202409034924

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 20,421 hours, 5,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY FLASHLIGHT INOPERATIVE AT OUTBOARD FLIGHT ATTENDANT SEAT L1 DOOR. REPLACED BATTERY FLASHLIGHT PER AMM 25-65-99.
